<  Back to the Polytechnique Montréal portal

Resilient Feedback Stabilization of Discrete-Time Systems With Delays

Magdi S. Mahmoud, El-Kébir Boukas and Peng Shi

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/20511/
Journal Title: IMA Journal of Mathematical Control and Information (vol. 25, no. 2)
Publisher: Oxford Academic
DOI: 10.1093/imamci/dnm012
Official URL: https://doi.org/10.1093/imamci/dnm012
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Mahmoud, M. S., Boukas, E.-K., & Shi, P. (2008). Resilient Feedback Stabilization of Discrete-Time Systems With Delays. IMA Journal of Mathematical Control and Information, 25(2), 141-156. https://doi.org/10.1093/imamci/dnm012

Statistics

Dimensions

Repository Staff Only

View Item View Item